# SDR SWAA2015090943556

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 25,179 hours, 14,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EXIT SIGN LOOSE AT ROW 11.  SECURED SIGN IAW SIP.
